Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 03 de marzo de 2024
  

Geometry of arithmetically Gorenstein curves in P4.

Título inglés Geometry of arithmetically Gorenstein curves in P4.
Título español Geometría de curvas aritméticamente Gorenstein en P4.
Autor/es Hartshorne, Robin
Organización Dep. Math. Univ. California Berkeley, Berkeley (California), Estados Unidos
Revista 0010-0757
Publicación 2004, 55 (1): 97-111, 21 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We characterize the postulation character of arithmetically Gorenstein curves in P4. We give conditions under which the curve can be realized in the form mH - K on some ACM surface. Finally, we complement a theorem by Watanabe by showing that any general arithmetically Gorenstein curve in P4 with arbitrary fixed postulation character can be obtained from a line by a series of ascending complete-intersection biliaisons.
Clasificación UNESCO 120105 ; 120101
Palabras clave español Curvas ; Variedades ; Ligaduras Gorenstein
Código MathReviews MR2028982
Código Z-Math Zbl 1052.14032
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es